Join the 'NAC' group to help and get support from people like you.
We found 5 questions associated with the 'NAC' topic.
Posted 7 Jul 2016 by ASaw1 • 0 answers
Found out I have been taking NAC-which is a sulfur amenio acid and I'm allergic to sulfur and all components. Also, had a complicated paralyzing migraine before I figured this out. Having migraine predictors now-tingling tongue, light sensitivity, etc. I am taking Benadryl-2 every four hours
I started taking Cerefolin NAC one week ago. I have started having leg pains all the time. They jus?
Posted 14 Aug 2014 by Brenda65 • 1 answer
They ache painfully all the time. This Cerefolin NAC is the only new med I take. My legs never hurt before l started this. It is my entire leg. I take Imour, potassium chloride and Lasik. I take Nitroglycerin when needed. I need to know why my legs are hurting.
Posted 13 May 2014 by KewlGrammy • 1 answer
I have COPD, advanced emphysema. Many of my peers have stated that Vit. C is necessary if taking NAC. I take NAC.
Posted 10 Dec 2013 by tuckmom • 2 answers
I am asking about serious side effects... Both my husband and I suffered bouts of cough for 10 days. OTC we got Mucinex D (after using other cold relief, menthol etc for one week) and now we can't sleep if we take the evening dose. Seriously make mucomyst available to the general public ...
Posted 5 Dec 2013 by Pamelamaskrey • 1 answer